The store has encountered a problem processing the last request. Try again later. If the problem persists, contact your site administrator.
Amcal Cold & Flu Relief Pe - 24 Tablets
Max 1 Items
- Product Type
- Adults and Children over 12 years: 2 tablets with water every 4 ? 6 hours when necessary (maximum 8 tablets in 24 hours). Keep to the recommended dose.Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.
- Not recommended for children under 12 years of age.Do not take with other products containing paracetamol, phenylephrine or codeine phosphate unless advised to do so by a doctor or pharmacist. Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.Phenylephrine may cause sleeplessness in some people.Do not use if foil seal is broken.
- Active Ingredients
- Paracetamol 500mg
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.